Goody’s Headache Powder Extra Strength Pain Relief, Triple Action Headache Relief with Aspirin, Acetaminophen & Caffeine, 24 Count

Goody’s Headache Powder Extra Strength Pain Relief, Triple Action Headache Relief with Aspirin, Acetaminophen & Caffeine, 24 Count

Product ID: B00ANL5844 Condition: New

Available in other options.
Variations
Sold Out

Product Description

Goody’s Headache Powder Extra Strength Pain Relief, Triple Action Headache Relief with Aspirin, Acetaminophen & Caffeine, 24 Count

  • Goody’s Headache Powder formula works fast to relieve aches and pains with more active ingredients per stick vs Tylenol Dissolve Packs
  • Triple action pain relief, with 260 mg acetaminophen, 520 mg aspirin (NSAID) and 32.5 mg caffeine; strong headache pain relief without a prescription
  • Over-the-counter medication powder comes in convenient, on-the-go stick packs; One pack is one dose
  • Headache relief packets are individually wrapped, making them ideal for travel medicine kits
  • Contains 1 box of Goody’s Extra Strength Headache Powder, 24 stick powders; for use by adults and children 12 years and older

Technical Specifications

Country
USA
Brand
Goody's
Manufacturer
Prestige Consumer Healthcare
Binding
Health and Beauty
ItemPartNumber
10042037104099
Model
10042037104099
ReleaseDate
2013-01-15T00:00:01Z
Size
24 Count
UnitCount
1
UPCs
042037103651
EANs
0042037103651